# SDR AALA202110189353

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 13,712 hours, 5,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT FL 250 IN THE DECENT, DOOR LEFT FORWARD EMERGENCY EXIT ECAM EXTINGUISHED AROUND 6000. **SUPPLEMENTAL REPORT FOR AALA202110159353: ACCOMPLISHED TSM 52-22-00-810-801-A, PERFORMED OPERATIONAL TEST OF EMERGENCY DOOR LEFT HAND FORWARD INDICATION ON ECAM WITH NO FAULTS NOTED. ** (CLOSED)
